Alert archive / Pennsylvania / Tornado Warnings in 2011
Tornado Warning 29, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at Jul 29, 2011, 5:11 PM EDT for Pike County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2011, 5:11 PM EDT (21:11 UTC)
- Expired
- Jul 29, 2011, 6:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Pike County, PA
The radar
The Binghamton radar (KBGM), 134 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 2:40 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 29, 5:03 PM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
489
WFUS51 KBGM 292111
TORBGM
PAC103-292200-
/O.NEW.KBGM.TO.W.0029.110729T2111Z-110729T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
511 PM EDT FRI JUL 29 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 600 PM EDT.
* AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES
NORTHWEST OF MILFORD...MOVING SOUTHEAST AT 30 MPH.
* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
MILFORD BY 530 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.
&&
LAT...LON 4134 7472 4134 7475 4130 7481 4144 7503
4148 7499 4144 7491 4141 7473 4140 7473
4140 7472 4136 7468
TIME...MOT...LOC 2111Z 306DEG 35KT 4144 7496
$$
MANNING3 follow-up statements
997
WWUS51 KBGM 292121
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
521 PM EDT FRI JUL 29 2011
PAC103-292200-
/O.CON.KBGM.TO.W.0029.000000T0000Z-110729T2200Z/
PIKE PA-
521 PM EDT FRI JUL 29 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR EAST
CENTRAL PIKE COUNTY...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER NORTHEASTERN PIKE
COUNTY...MOVING SOUTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
RURAL EASTERN PIKE COUNTY
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4134 7472 4134 7475 4133 7477 4132 7478
4141 7492 4144 7491 4141 7473 4140 7473
4140 7472 4136 7468
TIME...MOT...LOC 2121Z 298DEG 28KT 4142 7487
$$
MANNING272
WWUS51 KBGM 292141
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
541 PM EDT FRI JUL 29 2011
PAC103-292200-
/O.CON.KBGM.TO.W.0029.000000T0000Z-110729T2200Z/
PIKE PA-
541 PM EDT FRI JUL 29 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR EXTREME
EAST CENTRAL PIKE COUNTY...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER EXTREME EAST
CENTRAL PIKE COUNTY...MOVING SOUTHEAST AT 25 MPH.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4134 7472 4134 7475 4133 7477 4132 7478
4137 7482 4141 7478 4141 7473 4140 7473
4140 7472 4136 7468
TIME...MOT...LOC 2142Z 300DEG 21KT 4137 7476
$$
MANNING606
WWUS51 KBGM 292152
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
552 PM EDT FRI JUL 29 2011
PAC103-292202-
/O.EXP.KBGM.TO.W.0029.000000T0000Z-110729T2200Z/
PIKE PA-
552 PM EDT FRI JUL 29 2011
...THE TORNADO WARNING FOR EXTREME EAST CENTRAL PIKE COUNTY WILL
EXPIRE AT 600 PM EDT...
THE STORM THAT PROMPTED THE WARNING WAS MOVING OUT OF PIKE
COUNTY...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 600 PM.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHEAST PENNSYLVANIA.
LAT...LON 4134 7472 4134 7475 4133 7477 4132 7478
4137 7482 4141 7478 4141 7473 4140 7473
4140 7472 4136 7468
TIME...MOT...LOC 2152Z 300DEG 21KT 4134 7469
$$
MANNINGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jul 29, 5:11 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 29, 5:11 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 511 PM EDT FRI JUL 29 2011 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY IN ADVANCE OF A COLD FRONT WHICH WILL MOVE THROUGH THE AREA THIS EVENING. WITH A VERY MOIST AIR MASS OVER THE AREA ANY THUNDERSTORMS WILL PRODUCE VERY HEAVY DOWNPOURS. THERE ALSO IS THE POTENTIAL FOR SOME OF THE STORMS TO BECOME SEVERE ESPECIALLY OVER THE WESTERN CATSKILLS, SOUTHERN TIER OF NEW YORK AND NORTHEAST PENNSYLVANIA. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT BRINGING DRY AND WARM WEATHER FOR SATURDAY AND SUNDAY. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... AT 5 PM...UPDATE FOR NEWLY ISSUED TORNADO WATCH. MESOSCALE ANALYSIS SHOWS AMPLE BULK SHEAR AND LOW LEVEL TURNING OVER NE PA. MIXED LAYER CAPE REMAINS AMPLE IN THE 1500-2000 J/KG RANGE. SEVERAL STORMS IN THIS AREA HAVE DISPLAYED ROTATIONAL CHARACTERISTICS OVER THE LAST 2 HOURS. THE TORNADO THREAT WILL DIMINISH ONCE THE WARM FRONT MOVES AWAY FROM THE REGION. AT 11 AM...AREA OF SHOWERS MOVING ACROSS OUR NY ZONES THIS MORNING ASSOCIATED WITH A WARM FRONT. THIS HAS HELPED TO MOISTEN THINGS UP HERE THIS MORNING AND DEW POINTS ARE NOW IN THE 70S ACROSS ALL BUT OUR EASTERN ZONES. IF WE DEVELOP SOME BREAKS IN THE CLOUDS ACROSS THE SOUTHERN TIER OF NEW YORK AND NORTHEAST PA AS WE MOVE TO MID DAY WE WILL INCREASE OUR POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON IN ADVANCE OF AN APPROACHING COLD. SURFACE TO 1 KM BULK SHEAR VALUES ARE OVER 25 KTS FROM THE CENTRAL SOUTHERN TIER DOWN INTO CENTRAL PA. MU CAPES ARE AROUND 1000 BUT WE REALLY NEED SOME SUN TO DESTABILIZE THINGS FURTHER. RADAR NEAR ERIE AREA INDICATING A POSSIBLE MCV WHICH WILL HAVE TO BE WATCHED. PREVIOUS DISCUSSION...AT 430 AM, LOCAL RADARS SHOW NO ACTIVITY OVER THE FORECAST AREA BUT SIGNIFICANT CONVECTION IS OCCURRING ALONG THE COLD FRONT ACROSS LOWER MICHIGAN AND INTO NEAR SOUTHERN ONTARIO AND EXTREME WESTERN NEW YORK IN VCNTY OF WARM FRONT. THE CONVECTION ALONG THE WARM FRONT IN WESTERN NEW YORK IS DIVING SOUTHEAST AND SHOULD REMAIN WEST OF FA FOR THE NEXT SEVERAL HOURS. WARM FRONT WILL MAKE SOME PROGRESS OVER THE AREA THIS MORNING WITH THE POTENTIAL FOR CONVECTION INCREASING TOWARD DAYBREAK. MODELS CONTINUE TO INDICATE COLD FRONTAL PASSAGE THIS AFTERNOON AND EVENING. NAM/GFS STILL SHOW SIGNIFICANT DIFFERENCES WITH AMOUNT OF DESTABILIZATION THIS AFTERNOON WITH NAM SHOWING 1500-2500 J/KG ACROSS THE CENTRAL SOUTHERN TIER, WESTERN CATSKILLS AND NE PENNSYLVANIA AND THE GFS 500-1500 J/KG. REALITY WILL PROBABLY FALL SOMEWHERE IN BETWEEN BUT BASED ON CONVECTIVE PARAMETERS THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE ABOVE MENTIONED AREA AS WARM SECTOR ALONG WITH MORE SUNSHINE IS MOST LIKELY HERE. BULK SHEAR VALUES 0-6KM AROUND 40-50 KNOTS ALONG WITH MID LEVEL SPEED MAX AROUND 50 KNOTS MOVING THROUGH THIS AFTERNOON, ALSO SUPPORTS THE POTENTIAL FOR SOME SEVERE WEATHER. ANY THUNDERSTORMS THAT DO DEVELOP TODAY WILL ALSO BE ACCOMPANIED BY TORRENTIAL DOWNPOURS WITH PWATS AROUND 2 INCHES AND WARM CLOUD LAYER OF 11-13K FT. AS FRONT APPROACHES LATER THIS MORNING THE CHC OF PRECIP WILL INCREASE FROM THE CHC CATEGORY INTO LIKELY AND CATEGORICAL POPS. FROPA TIMING APPEARS AROUND 19Z AT SYR, 21Z AT BGM AND 23Z AT AVP. MAX TEMPS ARE TRICKY AGAIN TODAY AND ALL DEPENDS ON AMOUNT OF SUNSHINE IF ANY. CURRENT THINKING IS AROUND 80 NRN CWA AND LOWER TO MID 80 ACROSS THE SOUTHERN TIER AND NE PA. && .SHORT TERM /11 PM THIS EVENING THROUGH MONDAY NIGHT/... 2 PM UPDATE... SATURDAY NIGHT/SUNDAY...HIGH PRESSURE REMAINS IN CONTROL WITH DRY WEATHER EXPECTED AND MAINLY CLEAR SKIES. A SFC TROF IS JUST A BIT FASTER THAN THE PREVIOUS FEW MODELS RUNS AND MAY BRING A SLIGHT INCREASE IN CLOUDS LATE SUNDAY ESPECIALLY ACROSS THE FAR NORTHWEST. 850 TEMPS IN THE MID TEENS STILL SUPPORT HIGHS WELL INTO THE 80S SUNDAY AFTN. MONDAY...SFC TROF COMES THROUGH WITH CONVECTION POSSIBLE FROM EARLY MONDAY THROUGHOUT THE DAY. TOWARD AFTN. THE FOCUS SHIFTS A BIT MORE INTO NEPA. && .LONG TERM /TUESDAY THROUGH FRIDAY/... 2 PM UPDATE... WITH THE POSSIBILITY OF SEVERE WEATHER THE LONG RANGE FORECAST WAS DONE EARLIER TODAY WITH HPC GUIDANCE. CONSISTENT TO THE PAST FEW DAYS A BUBBLE OF HIGH PRESSURE WILL BRING A RETURN TO DRY WEATHER TUESDAY. BEYOND THAT MUCH UNCERTAINTY EXISTS WITH BOTH THE GFS AND EURO SHOWING A SYSTEM DIVING DOWN WEDNESDAY INTO THURSDAY IN THE NORTHWEST FLOW. THE MODELS CONTINUE TO HAVE TROUBLE RESOLVING EXACT DETAILS THIS FAR OUT SO WILL CONTINUE WITH CHANCE POPS BOTH DAYS FOR NOW. TEMPS REMAIN JUST ABOVE CLIMO...OR GENERALLY IN THE MIDDLE 80S. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... 2 PM UPDATE...A COLD FRONT NOW ENTERING WESTERN NY WILL SWEEP ACROSS THE TERMINALS BY 0Z TONIGHT. CONVECTION IS POSSIBLE AHEAD OF THIS FRONT...ESPECIALLY FROM KELM/KITH SOUTH AND EAST. WITH THE FRONT STILL WEST OF THE NORTHERN TERMINALS CONVECTION IS NOT RULED OUT BUT NOT QUITE AS LIKELY...THUS ONLY A CB GROUP HERE VS. A TEMPO GROUP OF TSRA. IMMEDIATELY AFTER THE FROPA...MVFR CIGS ARE POSSIBLE FOR A 1 TO 3 HOUR WINDOW THROUGH EARLY EVENING AT ALL TERMINALS WITH POSSIBLE IMPROVEMENT TO VFR AFTER THAT. AFTER A PERIOD OF VFR WEATHER EARLY TONIGHT...MOISTURE TRAPPED UNDERNEATH AN INVERSION WILL HELP MVFR CIGS TO REDEVELOP EVERYWHERE. MUCH UNCERTAINTY EXISTS WITH HOW THIS EVOLVES BUT I FELT THE MOST LIKELY TIME PERIOD WOULD BE AFTER 06Z SO I WENT PREVAILING HERE. SOME POTENTIAL THAT WE SEE THIS EARLIER THAN PREDICTED...ESPECIALLY NY TERMINALS. VFR EXPECTED SATURDAY AFTER 15Z. LIGHT SOUTHWEST WINDS NOW WILL RAPIDLY INCREASE JUST AHEAD OF THE FRONT. WINDS WILL GENERALLY INCREASE TO AROUND 10 KTS THIS AFTN OUT OF THE WEST TO WEST-NORTHWEST WITH SOME GUSTS TO 20 KTS POSSIBLE ESPECIALLY AT KSYR AND THE ELEVATED SITES OF KBGM AND KITH. WINDS QUICKLY DIE DOWN TONIGHT AND REMAIN LIGHT AT AROUND 5 KTS OVERNIGHT. NORTHWEST WINDS SATURDAY AT AROUND 10 KTS. OUTLOOK... FRIDAY OVERNIGHT TO SATURDAY MORNING...SHOWERS END EARLY BUT SATURATED LOW LAYERS COULD CAUSE MVFR/IFR FOG AND POSSIBLY CIGS. SATURDAY AFTN TO MONDAY...MAINLY VFR. SOME MVFR/IFR VALLEY FOG LIKELY WITH SFC HIGH PRESSURE ESPECIALLY AT ELM. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW/RRM NEAR TERM...BMW/DJP SHORT TERM...HEDEN LONG TERM...HEDEN AVIATION...HEDEN
Hazardous weather outlook, Jul 29, 5:08 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 508 PM EDT FRI JUL 29 2011 NYZ009-015>018-022-023-036-037-302115- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-MADISON-SOUTHERN ONEIDA- 508 PM EDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ040-044-047-048-072-302115- NORTHERN WAYNE-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 508 PM EDT FRI JUL 29 2011 ...TORNADO WATCH 701 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. NYZ024-025-044>046-055>057-062-PAZ038-039-043-302115- CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE- SULLIVAN-BRADFORD-SUSQUEHANNA-WYOMING- 508 PM EDT FRI JUL 29 2011 ...SEVERE THUNDERSTORM WATCH 699 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.
In the hours before
Local storm report, Jul 29, 3:38 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND DMG 1 W WARREN CENTER 41.93N 76.19W
07/29/2011 BRADFORD PA PUBLIC
REPORT OF A SUGAR SHACK DESTROYED... ONE LARGE TREE
DESTROYED AND A LARGE PORTION OF ANOTHER TREE DAMAGED.
&&
MJNLocal storm report, Jul 29, 3:56 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
356 PM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG MONTROSE 41.83N 75.88W
07/29/2011 SUSQUEHANNA PA 911 CENTER
AT ROUTES 167 AND 706 IN MONTROSE... REPORT OF 2 TREES
DOWN
&&
MJNSpecial weather statement, Jul 29, 4:02 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 402 PM EDT FRI JUL 29 2011 NYZ045-046-057-292045- CHENANGO NY-DELAWARE NY-OTSEGO NY- 402 PM EDT FRI JUL 29 2011 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL CHENANGO...CENTRAL DELAWARE AND SOUTHWESTERN OTSEGO COUNTIES... * AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR OXFORD...AND MOVING EAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ROCKDALE AND BAINBRIDGE AT 410 PM EDT... MT UPTON AND SIDNEY AT 415 PM EDT... UNADILLA AND YOUNGS AT 420 PM EDT... WELLS BRIDGE AT 425 PM EDT... EAST SIDNEY AND OTEGO AT 430 PM EDT... FRANKLIN AND OTEGO AT 435 PM EDT... NORTH FRANKLIN AT 440 PM EDT... MEREDITH AND MERIDALE AT 445 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4241 7483 4217 7490 4232 7566 4249 7561 MANNING
Local storm report, Jul 29, 4:07 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
407 PM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG MONTROSE 41.83N 75.88W
07/29/2011 SUSQUEHANNA PA 911 CENTER
HOUSE DAMAGED... MANY TREES DOWN
&&
DJPLocal storm report, Jul 29, 4:28 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
428 PM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 4 E GUILFORD 42.40N 75.40W
07/29/2011 CHENANGO NY PUBLIC
DAMAGE ALONG PHILLIPS-ODELL ROAD BETWEEN GUILFORD AND
MT. UPTON. HORSE SHED FLIPPED OVER... PADDLE BOAD BLOWN
FROM POND... A FEW TREES DOWN.
&&
JMLSpecial weather statement, Jul 29, 4:39 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 439 PM EDT FRI JUL 29 2011 PAZ043-044-292130- LACKAWANNA PA-WYOMING PA- 439 PM EDT FRI JUL 29 2011 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL LACKAWANNA AND NORTHEASTERN WYOMING COUNTIES... * AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR LAKE CAREY...AND MOVING SOUTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... WALLS CORNERS AND MILL CITY AT 450 PM EDT... LA PLUME AND DALTON AT 455 PM EDT... GLENBURN AND WAVERLY AT 500 PM EDT... CLARKS SUMMIT AND CLARKS GREEN AT 505 PM EDT... DICKSON CITY AND PECKVILLE AT 510 PM EDT... THROOP AND DUNMORE AT 515 PM EDT... JESSUP AT 520 PM EDT... ELMHURST AT 525 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4148 7547 4131 7557 4154 7608 4165 7596 MANNING
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 2:40 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 50 min |
| Jul 29, 3:15 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna | 60 min |
| Jul 29, 3:41 PM EDT | Areal Flood Advisory | BGM | Bradford, Susquehanna, Wayne | 6 hr |
| Jul 29, 3:59 PM EDT | Tornado Warning | BGM | Lackawanna, Susquehanna, Wayne | 46 min |
| Jul 29, 4:09 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 38 min |
| Jul 29, 4:36 PM EDT | Tornado Warning | BGM | Pike, Wayne | 39 min |
| Jul 29, 4:39 PM EDT | Special Weather Statement | BGM | Lackawanna, Wyoming | 51 min |
| Jul 29, 4:59 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Wayne | 61 min |
| Jul 29, 5:39 PM EDT | Severe Thunderstorm Warning | BGM | Pike, Wayne | 36 min |
Nearby
Tornado Warnings in Pennsylvania, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.